# SDR 98ZZZX2870

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: H111541
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TPA/MIA - FLT 7485 - LANDING GEAR INDICATOR CIRCUIT BOARD TRIPS WHEN GEAR RETRACTS AND WILL NOT RESET UNTIL GEAR IS DOWN AND LOCKED.  REMOVED AND REPLACED GEAR UP LIMIT SWITCH.  (X)
